# SDR DXTA2012123105219

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 3,262 hours, 3,034 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APPROX TWO HOURS AFTER FUELING AND 1.5 HOURS OF CLOSED CABIN, FUEL ODOR WAS NOTICED ENTERING CABIN. INSPECTING LUGGAGE COMPARTMENT REVEALED EVEN STRONGER ODOR, ESPECIALLY COMING OUT OF INSPECTION PANELS.  GAINED ACCESS TO AFT FUSELAGE FUEL TANK.  INSPECTED AFT BAGGAGE AREA FOR FUEL LEAKS.  NO DEFECTS NOTED.  REMOVED LOWER COWLING FROM RT ENGINE AND INSTALLED DEFUEL HOSE. TRANSFERRED FUEL FROM BOTH WINGS TO FUSELAGE TANK. LET ACFT SET OVERNIGHT.  NO DEFECTS NOTED.  TRANSFERRED FUEL BACK TO WINGS IAW MM 28-41-00.  CONNECTED FUEL LINE ON RT ENGINE AND LEAK CHECKED. NO LEAKS NOTED.
